On the Four Terms in the Middle Theorem for almost split sequences

Krause H (1994)
Archiv der Mathematik 62(6): 501-505.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Erscheinungsjahr
1994
Zeitschriftentitel
Archiv der Mathematik
Band
62
Ausgabe
6
Seite(n)
501-505
ISSN
0003-889X
Page URI
https://pub.uni-bielefeld.de/record/1643251

Zitieren

Krause H. On the Four Terms in the Middle Theorem for almost split sequences. Archiv der Mathematik. 1994;62(6):501-505.
Krause, H. (1994). On the Four Terms in the Middle Theorem for almost split sequences. Archiv der Mathematik, 62(6), 501-505. https://doi.org/10.1007/BF01193736
Krause, H. (1994). On the Four Terms in the Middle Theorem for almost split sequences. Archiv der Mathematik 62, 501-505.
Krause, H., 1994. On the Four Terms in the Middle Theorem for almost split sequences. Archiv der Mathematik, 62(6), p 501-505.
H. Krause, “On the Four Terms in the Middle Theorem for almost split sequences”, Archiv der Mathematik, vol. 62, 1994, pp. 501-505.
Krause, H.: On the Four Terms in the Middle Theorem for almost split sequences. Archiv der Mathematik. 62, 501-505 (1994).
Krause, Henning. “On the Four Terms in the Middle Theorem for almost split sequences”. Archiv der Mathematik 62.6 (1994): 501-505.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar